# SDR HEEA077843

- Difficulty date: February 14, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,160 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076334101
- Part serial: MX419868
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  UTILITY HYDRAULIC SYSTEM FAILED.  MAINTENANCE FOUND UTILITY HYDRAULIC PUMP DELIVERY PRESSURE LOW.
